Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2005 (2005), Issue 1, Pages 1-18
http://dx.doi.org/10.1155/JAMDS.2005.1

Randomized distributed access to mutually exclusive resources

1Department of Management Information Systems, University of Arizona, Tucson 85721, AZ, USA
2Department of Mathematics and Computer Science, Saint Mary's College of California, Moraga 94575, CA, USA

Received 1 July 2002; Revised 1 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moshe Dror, Bruce Hartman, Gary Knotts, and Daniel Zeng, “Randomized distributed access to mutually exclusive resources,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 1, pp. 1-18, 2005. doi:10.1155/JAMDS.2005.1